Hecke algebras and hypergeometric functions.

G.J. Heckman

Inventiones mathematicae (1990)

  • Volume: 100, Issue: 2, page 403-418
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Heckman, G.J.. "Hecke algebras and hypergeometric functions.." Inventiones mathematicae 100.2 (1990): 403-418. <http://eudml.org/doc/143791>.

author = {Heckman, G.J.},
journal = {Inventiones mathematicae},
keywords = {Root systems; Hecke algebra},
number = {2},
pages = {403-418},
title = {Hecke algebras and hypergeometric functions.},
url = {http://eudml.org/doc/143791},
volume = {100},
year = {1990},

AU - Heckman, G.J.
TI - Hecke algebras and hypergeometric functions.
JO - Inventiones mathematicae
PY - 1990
VL - 100
IS - 2
SP - 403
EP - 418
KW - Root systems; Hecke algebra
UR - http://eudml.org/doc/143791
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.